# SDR SWAA2025121533006

- Difficulty date: November 7, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 57,012 hours, 34,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LATERAL INTERCOSTAL, BS 269, BL0, WL 208.1. PERFORMED REPAIR ON LATERAL INTERCOSTAL IAW EA 25-153-03197-WIP1, AND EA 25-153-03197.
